MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED FISHER & PAYKEL HEALTHCARE; BUBBLE CPAP SYSTEM

FISHER & PAYKEL HEALTHCARE LIMITED FISHER & PAYKEL HEALTHCARE; BUBBLE CPAP SYSTEM
Model Number BC161-10
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in texas reported via a fisher & paykel healthcare (f&p) field representative that the cpap probe of the three bubble cpap generators was slipping down out of position.The bubble cpap generator is part of the bc161-10, bubble cpap system kit (subject device).There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4) fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).Method: the subject devices, three bc161-10 bubble cpap system kits were not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the information provided by the healthcare facility, and our knowledge of the product.Results: the healthcare facility reported that the cpap probes of three bubble cpap generators slipped to the incorrect pressure.There was no reported patient consequence.Conclusion: without the subject devices being returned for investigation, we are unable to determine the cause of the reported event.The bubble cpap system delivers a humidified mixture of air and oxygen to the patient interface.Positive pressure is generated via an underwater seal in the bubble cpap generator, which creates a bubbling effect as gas exits the breathing circuit.The bubble cpap generator includes a mechanism for adjusting the depth of the gas exit to allow for the delivery of cpap levels ranging from 3 to 10 cm h2o.The adjustment mechanism is comprised of the bubble cpap probe and bubble cpap generator, and it also includes a physical stop to ensure that pressure does not exceed 10cmh2o.This means that the pressure received by the patient remains within a therapeutic range used to treat neonates and infants with cpap therapy.The user instructions that accompany the subject device illustrate in pictorial format the correct set-up and proper use of the bubble cpap system kit.The user instructions also state the following: - "always use pressure monitoring to verify that the patient is receiving the prescribed cpap level." - "do not use if product or packaging is damaged." - "do not reuse any part of the bc151 or bc161.It is manufactured for single patient use only.Reuse may result in transmission of infectious substances, interruption to treatment, serious harm or death." - "this product is intended to be used for a maximum of 7 days.".

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BUBBLE CPAP SYSTEM
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, auckland 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400, laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23489973
Report Number9611451-2025-01324
Device Sequence Number4758327
Product Code BZD
UDI-Device Identifier09420012414953
UDI-Public(01)09420012414953(10)2103722098(11)250411(17)280411
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC161-10
Device Catalogue NumberBC161-10
Device Lot Number2103722098
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown